ADVERTISEMENT

+ Reply to Thread
Page 2 of 2 FirstFirst 12
Results 11 to 15 of 15
  1. #11
    Join Date
    Jun 2010
    Posts
    1
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Just wanted to let you know I did the same thing.

    Thank God for this post, at least I know I am not alone.

    However, it does not stop me from being so mad at myself for making such a silly mistake. I can't help but beat myself up about it.

    I must admit I am reading bottles a lot more closely now! Even though I had read this bottle over and over before making this vital mistake. I'm just glad that I learnt my lesson through something that wasn’t life threatening for my baby.

  2. #12
    Join Date
    Jul 2009
    Posts
    157
    Thanks
    0
    Thanked
    0
    Reviews
    0
    I read everything nine times now too! I gave my DD chn's panadol for the first time the other day after her shots and read it several times, then walked away and came back and read it again out loud, then got my DP to check it, then measured it in the syringe, then read it again. haha.

    A valuable lesson to learn. I think I was thrown because I'd used gripe water in the past and with that it says to give 5mls?! Big difference.

    I'm so glad I'm not alone too, you gotta make these mistakes to learn the lessons!

  3. #13
    Join Date
    Feb 2017
    Posts
    1
    Thanks
    0
    Thanked
    0
    Reviews
    0

    Default 2017 experience

    Hi All,

    I saw this forum when I did the same thing to my son 7 week old son in 2017. I thought I'd share my experience to reassure any other parents that may do it, as its clearly still a problem 7 years after this forum was created.

    At about 06:30 on the 13FEB2017 I gave my old son a full 2.0ml of Infacol, upon noticing the error I googled 'infacol overdose' and was bought here.

    I called the poisons helpline: 13 11 26. They advised me there are no toxic elements within the medicine to cause any issues. They said not to give him anymore for the next 24 hours and that he only symptom he'll suffer is an upset stomach.

    The element of Simethicone is used to pull all the gas bubbles in the babies stomach together to be one manageable bubble which the baby can then burp up as required.

    My experience was pretty much as the lady described, my son had generally the same routine but displayed signs of an upset stomach during the day. The only real 'issue' I had was he woke around 02:00 on the 14FEB2017 for his normal feed, but would not settle until 04:00 this would've been the time period the infacol would've started to leave his system.

    At about 13:00 on the 14FEB2017 about 30 hours AFTER the initial overdose he excreted at least 4 nappies worth of waste from his bowels, it was so bad that my wife and I gave him a bath. After being cleaned up he had a deep 4 hour sleep.

    Long story short, if you've overdosed your child on infacol, relax, they are in no danger, just feed them slower and expect them to sleep lighter until the infacol has been processed.

    Hopefully this helps someone.

  4. #14
    Join Date
    Feb 2017
    Posts
    1
    Thanks
    0
    Thanked
    2
    Reviews
    0
    Oh im so glad, i had been giving my bb 10weeks old 1ml 3xs a day for 2 days as the syringe sez 0.2ml at the top of it, until i checkd his pamol syringe & 0.2ml is only a drop errr i was so disapointed in myself for not clicking on to it earlia, my poor son :-(

  5. The Following 2 Users Say Thank You to Mama83 For This Useful Post:

    kichel123  (16-02-2018),MickeyMouse84  (16-02-2018)

  6. #15
    Join Date
    Mar 2013
    Posts
    7
    Thanks
    4
    Thanked
    1
    Reviews
    0
    Thankyou so much for your updated post on this thread. Yep, I've been doing the same thing, mis reading and overdosing my 8 week old dd on infacol. I feel like rubish.
    I was freaking out til I read this. Still don't think I will sleep tonight. Im so worried.

  7. The Following User Says Thank You to kichel123 For This Useful Post:

    MickeyMouse84  (16-02-2018)


 

Similar Threads

  1. Infacol.
    By jenrose in forum General Parenting Tips, Advice & Chat
    Replies: 4
    Last Post: 26-03-2012, 19:46
  2. Can a baby overdose on Homeopathic's??
    By LoCo in forum General Parenting Tips, Advice & Chat
    Replies: 26
    Last Post: 20-12-2011, 22:58

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

ADVERTISEMENT

ADVERTISEMENT

FEATURED SUPPORTER
Smallprint Fingerprint JewellerySmallprint handcraft sterling silver keepsake jewellery that capture loved one's fingerprints, hand & foot prints, ...
FORUMS - chatting now ...
Sublime SeptemberConception & Fertility General Chat
How much pocket money?General Parenting Tips, Advice & Chat
ShinglesGeneral Child Health Issues
Auditory Processing DisorderGeneral Child Health Issues
Kids eating with their mouths openGeneral Parenting Tips, Advice & Chat
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›

ADVERTISEMENT